# SDR UALA2010062102181

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 60,134 hours, 22,412 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Binding
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4R ARM LEVER BINDS.  DISCONNECTED LOWER PUSHROD "D", NO HELP. DISCONNECTED PUSHROD "A" TO TRIGGER PIN MECH. NO HELP. DISCONNECTED PUSHROD "C" BINDING STOPPED. ISOLATED BINDING TO TORQUE SHAFT. FOUND ALL PUSH RODS RECONNECTED. CLEANED AND LUBED PUSHRODS AND LINKAGES. GRD CKS NORMAL. DOOR 4R REQUIRES VERIFICATION OF PROPER RIGGING DUE TO DISCONNECT AND RECONNECT OF TORQUE TUBES AND LINKAGES. ACP SAFETY AND SECURITY PER MM, NO DEFECTS FOUND.
